# SDR PNSA970301

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N690PA
- Make and model: Cessna U206
- Aircraft serial: U20604418
- Engine: Cont IO520F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DID NOT CLIMB WELL AFTER TAKEOFF.  RETURNED TO BASE.   NO DEFECTS NOTED WITH ENGINE, TEST FLIGHT OK.
